# SDR AALA20130520009

- Difficulty date: April 25, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 42,169 hours, 17,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, BS 1016, LT OTBD SHEAR WEB.  INSTALLED REPAIR IAW SRM 51-70-13-2R-4.
